Über teilerfremde symmetrische Matrizenpaare.

Ulrich Christian

Journal für die reine und angewandte Mathematik (1968)

  • Volume: 229, page 43-49
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Christian, Ulrich. "Über teilerfremde symmetrische Matrizenpaare.." Journal für die reine und angewandte Mathematik 229 (1968): 43-49. <http://eudml.org/doc/150830>.

author = {Christian, Ulrich},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {linear algebra, forms},
language = {ger},
pages = {43-49},
title = {Über teilerfremde symmetrische Matrizenpaare.},
url = {http://eudml.org/doc/150830},
volume = {229},
year = {1968},

AU - Christian, Ulrich
TI - Über teilerfremde symmetrische Matrizenpaare.
JO - Journal für die reine und angewandte Mathematik
PY - 1968
VL - 229
SP - 43
EP - 49
LA - ger
KW - linear algebra, forms
UR - http://eudml.org/doc/150830
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.